CHEN IDEAL KAEHLER HYPERSURFACES


Şentürk Z., Verstraelen L.

TAIWANESE JOURNAL OF MATHEMATICS, vol.12, no.7, pp.1597-1608, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 7
  • Publication Date: 2008
  • Doi Number: 10.11650/twjm/1500405073
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1597-1608
  • Istanbul Technical University Affiliated: Yes

Abstract

The concept of Chen ideal submanifolds is illustrated by characterizing the complex hypercylinders in the complex Euclidean spaces and the complex hyperquadrics in the complex projective space forms in terms of equalities involving their intrinsic and normal scalar curvatures and simplest "delta" curvatures.